# SDR WWMA9800065

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N329AE
- Make and model: Saab 340B
- Aircraft serial: 340B329
- System (JASC): 2612 · Fire Detection
- Part: Detector
- Part number: 72111211000
- Condition: Defective
- Location: Cargo Compt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

FLIGHT NR 5042 -BTR-DFW - CARGO SMOKE LIGHT ON CWP ILLUMINATED IN FLIGHT.  CARGO EXTINGUISHER NR 1 WAS DISCHARGED.  DIVERTED TO AEX.  REPLACE NR 1 CARGO FIRE BOTTLE AND FORWARD AND AFT FIRE DETECTORS.
